# SDR DALA1050790912

- Difficulty date: December 9, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 61,109 hours, 47,900 cycles
- Engine: Pwa JT8D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 9912455505
- Condition: Cracked
- Location: Bs 427 L26-27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV A CRACK WAS FOUND ON FUSELAGE SKIN INTERNAL DOUBLER ON STA Y=427 BTW LONGERON PROLONGATION 27-26RT.  REPAIR FUSELAGE SKIN IAW ERA 487137-14, REV ORIG.
